# SDR 08FDEA01772

- Difficulty date: May 6, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 16,451 hours, 8,825 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781041200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT HAS A .250 INCH CRACK ON FLOORBEAM AT FR 64 OUTBD OF SEAT TRACK NR 3 RT.  REMOVED CRACK AND INSTALLED CROSSBEAM REPAIR AT FRAME 64 BETWEEN SEAT TRACKS NR 3 RT AND NR 4 IAW A300-600 SRM 53-10-15, FIG 21.
